# SDR SRAA961213

- Difficulty date: December 24, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N910SJ
- Make and model: Lkheed 382E
- Aircraft serial: 4383
- System (JASC): 6120 · Propeller Controlling System
- Part: Valve Housing
- Part number: 582855
- Condition: Defective
- Location: Nr 4 Engine
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

DURING FLIGHT, NR 4 ENGINE WENT TO 103 PERCENT RPM, AT THE SAME TIME ENGINE TORQUE, TIT AND FUEL FLOW READINGS WERE DECREASING.  SHUT DOWN NR 4 ENGINE AND LANDED WITHOUT INCIDENT.  FOUND NR 4 VALVE HOUSING DEFECTIVE.  REPLACED NR 4 VALVE HOUSING, OPS CHECKED IAW J/C 7101 AND 7101-2.
